advertisement
Question
Posted by: Sally | 2012-11-16

Errthymia

I am a 48 year old female who does not drink or smoke. I take a cup of coffee a day. I had serious palpitations and a rapid heart beat especially after eating. I was diagnosed with errithymia a year ago and was put on Seloken zok, half a tablet a day. The heart beat is much better now. My concern is that I have read that this tablet is toxic. For how long should I take it. I have also read that you don''t just stop taking it abruptly it must be gradual.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Dear Sally.

Thanks for your question. Unfortunately I have never heard of Seloken Zok. It does not appear in MIMS, the catalogue of all prescription drugs available in South Africa. Presumably it is something that you can buy over the counter, possibly homeopathic?

If your heart is healthy then any palpitations you are getting are likely to be benign. No treatment should be necessary. My advice would be to see your own doctor or a physician or cardiologist for peace of mind. If they confirm that your heart is healthy, then I would stop taking Seloken Zoc, especially as your irregular rhythm has disappeared. Almost certainly your heart rhythm went back to normal on its own, as irregular heart rhythms often do, and the disappearance of the irregular rhythm had nothing to do with Seloken Zoc.

Best wishes, JT

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement